# SDR UHLA201606150354

- Difficulty date: June 15, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 23,047 hours, 17,188 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COCKPIT FLOOR DOUBLER HAS AREAS OF CORROSION.  R & R THE DOUBLER IAW ETD2016-170-057605.
